# SDR DALA2024120111298

- Difficulty date: November 26, 2024
- Submitted: December 1, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,802 hours, 26,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Abnormal
- Location: Cargo Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 DTA MONITOR INSPECTION LOG REF ERA 621867-14AD FUSELAGE / AFT CARGO FRAME / AT STA 1460 / S-26L & S-28L / EXISTING REPAIR. CORRECTIVE ACTION: REF ERA 621867-14. (0679921)
